# SDR AALA20071768

- Difficulty date: September 19, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug MD 83
- Aircraft serial: 53189
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 100505201
- Part serial: 0200
- Condition: Worn
- Location: Emergency Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY SLIDE GIRT BAR HANDLE HOLDER WORN OUT AT AFT GALLEY DOOR.  REPLACED SLIDE FOR EMERGENCY SLIDE GIRT BAR HANDLE HOLDER AT AFT GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
